일차 항결핵제 모두에 과민반응을 보인 환자의 성공적 탈감작 결핵 치료 1예
Successful desensitization for antitubercular drugs
2
조회
0
다운로드
6
인용
0
참고문헌
키워드
초록
Tuberculosis is an infectious disease that can be treated using a combination of antitubercular drugs. First-line antitubercular agents such as isoniazid and rifampin are considered pivotal to successful treatment. However, they are also known to have relatively high rates of adverse events including hypersensitivity reactions. Discontinuing the first-line agents in the event of hypersensitivity may significantly compromise the cure rate of tuberculosis. Drug desensitization can be an effective method allowing continued use of the first-line agents and achieving successful cure of tuberculosis. A 70-year-old man was diagnosed with culture proven pulmonary tuberculosis and treated with first-line antitubercular agents (isoniazid, 300 mg; rifampin, 600 mg; pyrazinamide, 1,500 mg; and ethambutol, 800 mg). After 2 weeks of treatment, generalized erythematous papular rash and fever developed, for which all drugs were discontinued. Since he had hypersensitivity to all 4 first-line antitubercular agents, we tried desensitization for all 4 drugs one by one to resume antituberculosis treatment. After successful desensitization of all 4 first-line antituberculosis drugs, 6 months-antitubercular therapy was completed without any complications. We report here a case of multiple desensitization in a pulmonary tuberculosis patient having hypersensitivity to all of the 4 first-line antitubercular drugs, successfully completing 6-month antitubercular therapy without any complications.
Abstract
Tuberculosis is an infectious disease that can be treated using a combination of antitubercular drugs. First-line antitubercular agents such as isoniazid and rifampin are considered pivotal to successful treatment. However, they are also known to have relatively high rates of adverse events including hypersensitivity reactions. Discontinuing the first-line agents in the event of hypersensitivity may significantly compromise the cure rate of tuberculosis. Drug desensitization can be an effective method allowing continued use of the first-line agents and achieving successful cure of tuberculosis. A 70-year-old man was diagnosed with culture proven pulmonary tuberculosis and treated with first-line antitubercular agents (isoniazid, 300 mg; rifampin, 600 mg; pyrazinamide, 1,500 mg; and ethambutol, 800 mg). After 2 weeks of treatment, generalized erythematous papular rash and fever developed, for which all drugs were discontinued. Since he had hypersensitivity to all 4 first-line antitubercular agents, we tried desensitization for all 4 drugs one by one to resume antituberculosis treatment. After successful desensitization of all 4 first-line antituberculosis drugs, 6 months-antitubercular therapy was completed without any complications. We report here a case of multiple desensitization in a pulmonary tuberculosis patient having hypersensitivity to all of the 4 first-line antitubercular drugs, successfully completing 6-month antitubercular therapy without any complications.
참고문헌 (19)
- 김희진, "한국에서의 결핵현황", 대한내과학회지, 82(3), pp.257~262 (2012), 대한내과학회
- (2012)[URL]
- Kobashi Y, "Desensitization therapy for allergic reactions to antituberculous drugs", Intern Med, 49, pp.2297~2301 (2010)
- Schaberg T, "Risk factors for side-effects of isoniazid, rifampin and pyrazinamide in patients hospitalized for pulmonary tuberculosis", Eur Respir J, 9, pp.2026~2030 (1996)
- Holland CL, "Rapid oral desensitization to isoniazid and rifampin", Chest, 98, pp.1518~1519 (1990)
- 박재석, "결핵의 치료지침", 대한내과학회지, 82(3), pp.269~273 (2012), 대한내과학회
- Yee D, "Incidence of serious side effects from first-line antituberculosis drugs among patients treated for active tuberculosis", Am J Respir Crit Care Med, 167, pp.1472~1477 (2003)
- Seo HS, "Two cases of rifampin desensitization in AIDS patients with rifampin hypersensitivity", J Asthma Allergy Clin Immunol, 22, pp.119~123 (2002)
- Kuwabara K., "Anti-tuberculosis chemotherapy and management of adverse reactions", Nihon Rinsho, 69, pp.1389~1393 (2011)
- 김명신, "말초 조혈모세포 이식 후 과민반응을 보인 환자의 사이클로스포린 탈감작", 천식 및 알레르기, 28(1), pp.59~63 (2008), 대한천식알레르기학회
- Millikan LE, "Immunology of adverse drug eruptions", Clin Dermatol, 4, pp.30~39 (1986)
- Moreno-Ancillo A, "Hypersensitivity reactions to drugs in HIV-infected patients. Allergic evaluation and desensitization", Clin Exp Allergy, 28, pp.57~60 (1998)
- Scherer K, "Desensitization in delayed drug hypersensitivity reactions: an EAACI position paper of the Drug Allergy Interest Group", Allergy, 68, pp.844~852 (2013)
- Gruchalla R, "Understanding drug allergies", J Allergy Clin Immunol, 105(6 Pt 2), pp.S637~644 (2000)
- Asai S, "Occupational asthma caused by isonicotinic acid hydrazide (INH) inhalation", J Allergy Clin Immunol, 80, pp.578~582 (1987)
- Bernard Yu-Hor Thong, "Update on the Management of Antibiotic Allergy", Allergy, Asthma & Immunology Research, 2(2), pp.77~86 (2010), 대한천식알레르기학회
- Kim JH, "Rapid oral desensitization to isoniazid, rifampin, and ethambutol", Allergy, 58, pp.540~541 (2003)
- Kobashi Y, "Desensitization therapy for antituberculous drugs", Kekkaku, 75, pp.521~526 (2000)
- Matz J, "Oral desensitization to rifampin and ethambutol in mycobacterial disease", Am J Respir Crit Care Med, 149, pp.815~817 (1994)
